# SDR TWRA9842

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 - R-3 BUSSLE LIGHT INOPERABLE (NR1).  REPLACED LIGHT ASSY.  OPS CHECK OK.  R-1 REPAIRED BROKEN WIRE.  (X)
